# SDR CALA0800974

- Difficulty date: October 13, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N59630
- Make and model: Boeing 737524
- Aircraft serial: 27534
- Aircraft time: 36,527 hours, 19,053 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546525
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE FRAME IS CRACKED AT PSU RAIL SUPPORT BRACKET MOUNT RIVET LOCATED BETWEEN STRINGERS 8 AND 9 AT STATION 380.  REPAIRED FRAME STATION 380 RIGHT SIDE REF EA5310-04498.
